# SDR SWAA2012081306640

- Difficulty date: July 31, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,227 hours, 39,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 340 TO BS 344, STR 19R.  REPAIRED STRINGER PER ER AND EA.
